# SDR YENA2025041100389

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 13,672 hours, 2,049 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,672 hours, 2,049 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889166
- Part serial: 57263
- Condition: Shorted
- Location: Nr 1 Engine
- Part time: 266 hours, 45 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR -JFK. (ETOPS) 'ENG 1 FIRE LOOP A CAUTION); T/S PER TSM 26-12-00-810-852-A FOUND CORE AGB LOOP A (4002WD1) SHORTED TO SHIELD. REMOVED AND REPLACED ENG 1 CORE AGB LOOP A IAW AMM 26-12-17. FAULT CLEARED. TEST OK.'
